# SDR DJFA2008008

- Difficulty date: January 24, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N464LX
- Make and model: Beech 400A
- Aircraft serial: RK453
- Aircraft time: 1,668 hours, 1,487 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, CREW REPORTED BURNING RUBBER SMELL WHEN AIR IS HOT.  MAINT RAN BOTH ENGINES AND BLEED AIR SYSTEM WITH CABIN TEMP TO FULL HOT BUT COULD NOT DUPLICATE THE DISCREPANCY.
